This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I was on paxil for 8-9 yrs. Probably about 2 years ago, I started having memory loss. Well today I am lucky if I can remember to pay a bill or where I placed an important paper. What is some suggestions to help bring the memory back, or will it come back. I have been off the meds. since 3 weeks ago and feel great excepts for the memory loss. I find I get angry at myself because I can't remember things. Today I can't even remember what I di this morning. This makes me really sad and want to cry. If anyone has any advice they would like to share with me, it would be muchly appreciated. Later thank you
It is unlikely that the memory loss is from Paxil, but if it is, it should be getting better gradually over the next 3-5 weeks. If that doesn't occur, then you should see your doctor about other causes of short term memory loss. This could also be psychological reaction, a kind of preoccupation. If so, that too should get better on its own.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.